# SDR QXEA200601360

- Difficulty date: May 15, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 12,433 hours, 12,860 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: C3. CORROSION ON CLIP AT STRINGER 31L AND X135. MAINTENANCE REPAIRED IAW Q400 SRM 51-40-11 AND PSM 1-84-3, CHAPTER 51-23-00.
